# SDR REXA2012052900793

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,240 hours, 13,887 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER WILL NOT DEPLOY.  PERFORMED OP`S CHECK OF RIGHT THRUST REVERSER IAW AMM 78-30-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
